# SDR AALA202303148086

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 53,344 hours, 36,815 cycles
- Engine: CFM565BP
- Engine time: 60,872 hours, 29,073 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Part number: 1887M10G03
- Part serial: 575165
- Condition: Warning Message
- Location: Zone 400 - Nac/P
- Part time: 60,872 hours, 29,073 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX. ON CLIMB FLIGHT CREW NOTICED OIL QUANTITY 2.5 QUARTS, CREW STARTED TO MOVE THE THROTTLE  FOR ENGINE ONE TO IDLE THEN LOW OIL PRESSURE AND CREW SHUT ENGINE DOWN AS PER ECAM. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
